# SDR DALA1209440139

- Difficulty date: February 5, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS FASTENER MISSING.  FASTENER  INSTALLED ACCOMPLISHED AS PER VA81913AD REV A.
